| Model Number |
ET009533 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intracranial Hemorrhage (1891)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.Section b.3: date of event: the date of the event is not known.Section d.4: the expiration date of the device is not known as the device lot number is not available / not reported.Section e.1: the name, phone and email address of the initial reporter are not available / reported.Section h.4: the device manufacture date is not known as the device lot number is not available / not reported.Based on complaint information, the device is not available to be returned for analysis.The device lot number was not available.The manufacturing documentation review could not be performed without the lot number.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.Intracranial hemorrhage is a known complication associated with the use of the embotrap ii device and is mentioned in the instructions for use (ifu) as such.Clinical and procedural factors, including vessel characteristics, device selection, device interaction (as stated by the treating physician) and operator technique, may have contributed to the adverse event rather than the design or manufacture of the device.Although there was no reported device performance issue/ malfunction- the event meets us fda mdr reporting criteria under 21 cfr 803 with the classification of ¿serious injury.¿ the file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Event or Problem Description
The healthcare professional reported that a patient with a history of atrial fibrillation underwent a mechanical thrombectomy procedure for an acute ischemic stroke (ais) on an unknown date, the physician uses the embotrap frequently on a daily basis, ¿so no problem with its use or technique.¿ the mechanical thrombectomy procedure was targeting an m2 occlusion using a 5mm x 33mm embotrap ii revascularization device (et009533 / lot# unknown).The thrombus was successfully retrieved by multiple passes, but post-operative computed tomography (ct) images showed minor bleeding.The asymptomatic intracranial hemorrhage occurred and no special intervention was required.The patient was asymptomatic and was placed under observation.The patient was then reported to be discharged from the hospital ¿on a later date, after good improvement was observed.¿ continuous flush was maintained during the procedure.The physician commented that ¿there is causal relationship between the issue and the product.The issue could be occurred because the embotrap was used at the tortuous m2 lesion.Also, endothelial damage by the aspiration catheter could be occurred.¿ the embotrap ii device was used in accordance with the instructions for use (ifu).
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 05-sep-2023.[additional information]: on 05-sep-2023, additional information was received.The information indicated that the patient is an 86-year old male.The post-procedure tici score was tici 2c.The location of the occlusion / obstruction was not known.The patient¿s baseline aspects score was 8, post-procedure nihss score was 40.The patient¿s hospitalization was not prolonged.The embotrap ii made a total of three (3) passes.The microcatheter used was unknown; an axs catalyst® 6 catheter (stryker) and a sofia¿ 6f intermediate catheter (microvention) were used during the procedure.Updated sections: a.2, a.3, b.4, g.3, g.6, h.2, h.10, and concomitant products.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 26-jul-2023.On 26-jul-2023, additional information was received.The information indicated anonymized procedure images are not available.The patient suffered an asymptomatic intracranial bleed; details related to the bleed could not be obtained.Endothelial damage by the aspiration catheter could have caused the bleed.The physician think that the ¿use of the embotrap at the tortuous m2 lesion may have caused the bleed.Also, endothelial damage by the aspiration catheter could have occurred.¿ there was no device performance issue related to the embotrap ii device.The reported issue did not result in any clinically significant delay in the procedure.Initial reporter phone: (b)(6).The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.